RSS Feed Print
Esterdial Patch
Anonymous
Posted: Tuesday, January 17, 2012 5:39 PM
Originally posted by: younghope1

FFwife, alot of meds have dementia warnings. The thing is, YOU HAVEN'T BEEN DIAGNOSED YET. Live life as you did before you had any testing done. You are a bigger harm to yourself than the POSSIBLE dementia. Quit stressing over something you haven't been diagnosed for yet.
Internal Administrator
Posted: Tuesday, January 17, 2012 5:39 PM
Joined: 1/14/2015
Posts: 40463


Originally posted by: FFwife

I know this discussion has been had before but i need bring it up again. My ob gyn prescribed a Esterdial patch 0.25 patch and i haven't used it yet because of the dementia warning. None of the DR seem to know if this is a high risk or not.

I had a bone scan last week and i have osteoporosis on both hips and weak spine and my ob again suggested the esterdail patch.

Has anyone had experience with the patch? have more information on the risk of dementia or other risks?

If I need this I will do it, but hate to dump another med into my already confused system

Help!
Anonymous
Posted: Tuesday, January 17, 2012 5:39 PM
Originally posted by: geegee

Dayn2nite is absolutely right! You need to do what your dr. prescribed and use the patch! There are side effect warnings for all meds. Your dr. must have determined that the benefits of this medication will help your physical body and possibly your emotional state more than harm you. Your estrogen levels could be causing some mental confusion.

Tracy's advice to live your life the way you did BEFORE you were tested = good advice. You did have the tests and it showed that you do NOT have a diagnosis of AD. Some of us already HAVE that DX and cannot ignore it.

No one should waste each precious day worrying about what some unknown tomorrow will bring. You, my dear FFwife, are so unaware and guilty of this.

I wish I could wave my Good Witch Wink magic wand and cure you of THAT terminal illness. That is the disease that could hurt you and relationships the most.

Please listen to all of us that care about you.
Anonymous
Posted: Tuesday, January 17, 2012 5:39 PM
Originally posted by: dayn2nite

Your estrogen levels must be low. PUT THE PATCH ON, you'll feel better. Low estrogen equals fuzzy mind.
Anonymous
Posted: Tuesday, January 17, 2012 5:39 PM
Originally posted by: Patty Cake

I had a surgery in the 90's to remove all my uterus and all.. I have since then been on an estrogen patch.. Vivell Dot.. is mine and it is at the strength of 0.025

So when I was told in 2010 that I have AD.. I have been on Nemenda and Exelon patch.. along with my estrogen patch..

No serious problems at all for me..